# SDR REXA201000062

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 15,534 hours, 13,058 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT DURING DESCENT, MAINTENANCE INVESTIGATED AND FOUND RELAY K1BD TO BE COVERED WITH BLACK SUBSTANCE.  REMOVED AND REPLACED RELAY IAW EECSPM 20-22-00.  PERFORMED OPS CHECK IAW AMM 29-12-03.  OPS CHECK GOOD.
